It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Restless Leg Syndrome Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 73 for problems with requip. (0.172 seconds)


... nausea and vomiting. I tried to stick it out for 3 weeks with hope that the nausea and vomiting would subside, but it didn't. ... (28 replies)
... Requip helped me for a little while, but my legs would go wonky several hours before I was ready to go to bed. If I took the Requip when my legs started bothering me, I would fall asleep too early. ... (28 replies)
... I started yesterday with Requip for the first time and it had effect. I have 1 mg pills so I divided it into two, that is 0.5 mg. It took some hour until I felt it in my body or rather head. ... (28 replies)

... o has started taking requip about 3 weeks ago. Well, he started gradually like .25 mg, the .5 mg now he's on 1 mg for about 6 days now... ... (28 replies)
... I have had RLS since I was 17. I am now 52. I put up withit just until a year ago when it started getting much worse. It does with age. Also any cold medications or otc sleep aids agrivate RLS. ... (28 replies)
... hours to take effect. I recently switched to Mirapex and have none of the symptoms I had with Requip, except for irritability. ... (28 replies)
... I started requip in February or March and also had problems with nausea which I could live with. Starting in mid to late May, I also started noticing this feeling of utter hopelessness soon after taking the requip. ... (28 replies)
... My only problem with Requip is that it didn't work! ... (28 replies)
... o has started taking requip about 3 weeks ago. Well, he started gradually like .25 mg, the .5 mg now he's on 1 mg for about 6 days now... ... (28 replies)
... Humm... I have been taking Requip for about 1 year, which was increased from .25 to 1 mg. Was cutting them in half for a while, but now back to 1 mg. Requip seems to be loosing its effect on RLS, so I'm trying support socks now, which helped last night. ... (28 replies)
... am. It really freaked me out. I looked up side effects for requip and hallucinations could be one of them. So I went back down on my dosage. With the dosage down It helps somewhat but not enough. I just can't tolerate those side effects. I am going to see a neurologist next week and see what I can do. ... (28 replies)
... I think Requip is WONDERFUL! No kidding. ... (28 replies)
... erything, and then found out about the correlation. I switched to 5 or 6 different commonly prescribed meds, but none gave me ANY relief. I reluctantly went on Requip several months ago. My reluctance was because Requip is so simjilar to Mirapex. ... (28 replies)
... and I didn't get sick, but I also didn't sleep. We finally stopped it altogether. He has now switched me to Neurontin and it works a lot better than the Requip, with no side effects. ... (28 replies)
... I too get extremely naseous with the Requip. It is a side effect of the drug. I can't stand the thought of being without it however. Here is how I handle it and for the most part it works. ... (28 replies)
... d RLS since I was a young girl. In my 30's it became worse. It was difficult to sit when I was tired and in a confined area. It was difficult for others to sleep with me due to my sparadic movements and I was sleep deprived. ... (28 replies)
... I have been on requip for a little over a year now. My neurologist had me start with a half a pill for the first week. My script was for 30mg tablets. After taken it for several months, it stopped working as well for me. ... (28 replies)
... I have been taking Requip and can not tolerate the vomiting and nausea. My doctor told me this morning it is alright to quit it cold turkey. ... (28 replies)
... night and two Klonopins. My neurologist told me to take those amount of pills. I sleep great and I am a bit groggy in the morning but it beats the alternative. Requip was a miracle for me. It didn't work the first night, but once it was in my system it worked great. I hope I never have to go back to the way it was. ... (28 replies)
... of you that are thinking about stopping it, talk to your doctor first! I had to step down my dosage, I was told you can't just stop taking it. I did that before with a different medication, and I got so sick from withdrawl, it felt like a really bad flu. ... (28 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 02:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!